MAUDE Adverse Event Report: KARL STORZ ENDOVISION 7.5 X 675MM FLEXIBLE URETERSCOPE ASSEMBL

KARL STORZ ENDOVISION 7.5 X 675MM FLEXIBLE URETERSCOPE ASSEMBL
Model Number 11278A1
Medical Device Problem Code Crack (1135)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device in question was returned to manufacturer.This information is reflected in section d9.The evaluation is anticipated, but not yet begun.The investigation will be performed by a designated karl storz employee.The event is filed under internal karl storz complaint id: (b)(4).
 
Event or Problem Description
It was reported: "the deflection is defective".No negative impact in state of health reported.

Brand Name
7.5 X 675MM FLEXIBLE URETERSCOPE ASSEMBL
Common Device Name
7.5 X 675MM FLEXIBLE URETERSCOPE ASSEMBL
Manufacturer (Section D)
KARL STORZ ENDOVISION
91 carpenter hill road
charlton MA 01507
Manufacturer (Section G)
KARL STORZ ENDOVISION
91 carpenter hill road
charlton MA 01507
Manufacturer Contact
anja fair
2151 e grand ave
el segundo, CA 90245
MDR Report Key24591615
Report Number1221826-2026-00545
Device Sequence Number18376093
Product Code FGB
UDI-Device Identifier04048551226339
UDI-Public04048551226339
Combination Product (Y/N)N
Initial Reporter CountryIS
PMA/510(K) Number
K982905
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number11278A1
Device Catalogue Number11278A1
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/12/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/25/2026
Initial Report FDA Received Date03/13/2026
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown